# SDR 08FDEA00977

- Difficulty date: March 17, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0619506
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER T/E PANEL NR 651 BB AT THE OUTBD FLAP IS CHAFED ON THE INBD INNER SKIN.  REPAIRED IAW SRM 51-71-00 VOL II & DWG ARC 0781.   REMOVED & INSTALLED PANEL & SEAL IN REF TO SRM 51-31-01 VOL II.
